I've been using generic minoxidil for the last 8 months.
There is wide range of prices for this medicine and its generic versions.
My question: is it both safe and effective to change, on a regular basis (once in a month or two), the generic version I'm using. In other words, are generic versions safe and effective as the original treatment?
Yes, the generic versions of minoxidil tablets will be as safe and effective as the original product. All currently manufactured generic versions of minoxidil are rated as 'AB' by the FDA, which means they have adequately proven they are equivalent, so there is no problem switching between the generic versions. This information was found in the FDA Orange Book. This is where you can find information on therapeutic equivalency of generic products (equivalency of the different generic versions).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.